Depersonalization Support Forum banner

1 - 1 of 1 Posts

·
Registered
Joined
·
1 Posts
Discussion Starter · #1 ·
Just looking to see if people have some answers , i have had a lot of contributing factors and unfortunately the perfect storm for dp: benzowithdrawal, then a head injury resulting in temporal lobe epilepsy. Eventually after 2 years the dp went away. i was taking 150mg of lamictal but have decided to go the natural route because these medications are terrible for me. i dropped down to 125 mg about 2 1/2 or 3 weeks ago. but nothing really happened until the last couple days. Does anyone here think such a small drop and that ling ago could bring my dp back that severely? i am having short term memory issues again, can't concentrate and feel like im in a dream and also cant connect to anything. old dpnsymptoms. only other thing i can think of is stress but im mostly curious about the small drop of 25 mg of seizure medication could cause this , its hard for me to believe that the symptoms would take 2 weeks to show up
 
1 - 1 of 1 Posts
Top